MedElevator Войти в исследования
← Поиск публикаций

DOI 10.7759/cureus.36498

Медицинская библиотека · Cureus · 2023

A Case of Barbiturate Poisoning From Pentobarbital in a Young Japanese Patient.

Koizumi Yuki, Higashitani Michiaki, Fukui Sayato, Kodama Taisuke, Ito Hiroshi, Kobayashi Daiki

Клинический случайСтатьяПеревод в очереди

Аннотация

Concomitant prescriptions of psychotropic drugs such as sleeping pills, antidepressants, and anti-anxiety medications are common. The relationship between the number of psychotropic drug prescriptions and the incidence of drug overdose has not been reported. However, efforts have been made to reduce the number of concomitant prescriptions hoping that fewer prescriptions of multiple drugs will lower the incidence of drug overdoses. Furthermore, among sleeping pills, prescriptions of barbiturates have been gradually decreasing due to the risk of severe side effects and addiction. This report features a case of an overdose of pentobarbital tablets that caused the classic medical triad (impaired consciousness, hypotension, and hypothermia) of barbiturate intoxication under the characteristics of borderline personality disorder.

Для цитирования: Koizumi Yuki, Higashitani Michiaki, Fukui Sayato, Kodama Taisuke, Ito Hiroshi, Kobayashi Daiki. A Case of Barbiturate Poisoning From Pentobarbital in a Young Japanese Patient.. Cureus. 2023. DOI: 10.7759/cureus.36498.
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.